|
Sibirskii Zhurnal Vychislitel'noi Matematiki, 2006, Volume 9, Number 2, Pages 165–172
(Mi sjvm110)
|
|
|
|
This article is cited in 2 scientific papers (total in 2 papers)
Periodic interpolation with a minimum norm of the m-th derivative
S. I. Novikov Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
Abstract:
In this paper, the interpolation problem for periodic data with a bounded lp-norm is investigated for an interpolating set of smooth periodic functions. In the cases when p=2 and p=∞, the exact values of the Lp-norms of the m-th derivative of the best interpolants are found for a certain class of sequences.
Key words:
interpolation, spline, extremal problem.
Received: 14.06.2005
Citation:
S. I. Novikov, “Periodic interpolation with a minimum norm of the m-th derivative”, Sib. Zh. Vychisl. Mat., 9:2 (2006), 165–172
Linking options:
https://www.mathnet.ru/eng/sjvm110 https://www.mathnet.ru/eng/sjvm/v9/i2/p165
|
Statistics & downloads: |
Abstract page: | 395 | Full-text PDF : | 140 | References: | 68 |
|